# SDR MALA954430

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3382 - ON CLIMB-OUT FROM DTW, THE RIGHT ENGINE OIL TEMP WAS HIGH.  ALL OTHER PARAMETERS WERE NORMAL.  THE AIRCRAFT RETURNED DTW.  MAINTENANCE RESECURED A LOOSE CANNON PLUG.  SYSTEM OPERATED SATISFACTORILY.  (W)
